# SDR USAA000094

- Difficulty date: January 20, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,228 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED IN 2 AREAS, 1 INCH BY 1 INCH.  CORROSION LEVEL 1.  CUT OUT CORRODED AREAS AND INSTALLED NESTED ANGLE.  (M)
